# SDR DALA1215040190

- Difficulty date: March 11, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 71,039 hours, 10,413 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 1AB LT COAT CLOSET AND RT BULKHEAD ARE INOPERATIVE.  MAINTENANCE FOUND LOOSE CONNECTOR AND SECURED SYSTEM OPERATION IS NORMAL.
